# SDR AALA20091111TUL01

- Difficulty date: October 22, 2009
- Submitted: December 1, 2009
- Operation: Air carrier
- Aircraft: N470AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49600
- Aircraft time: 61,556 hours, 32,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 0202226001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 19D MISSING SHROUD.  REPLACED SHROUD AT SEAT 19D.
